# SDR VNAA2010042900017

- Difficulty date: April 24, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 14,759 hours, 15,354 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MACH TRIM AND STAB TRIM CAUTION MESSAGES IN FLIGHT EN ROUTE FROM CLT TO PGV.  AIRCRAFT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, CLEANED THE PILOT AND COPILOT TRIM DISCONNECT SWITCHES AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
